# SDR ASAA2024072451319

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 8,454 hours, 2,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA STATES THE EMERGENCY LIGHTING STRIP ON THE FLOOR NEAR ROW 12 CAME OFF. GROUNDED - YES. SECURED LOOSE FLOOR TRACK STRIP REF AMM 33-51-15.
